Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 20, 2015, 5:05 AM CDT for Faribault County, Minnesota. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2015, 5:05 AM CDT (10:05 UTC)
- Expired
- Jun 20, 2015, 5:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Twin Cities, MN
County Faribault County, MN
The radar
The Minneapolis radar (KMPX), 134 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1595 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
708 WWUS83 KMPX 201005 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 505 AM CDT SAT JUN 20 2015 MNZ091-092-201045- FARIBAULT-MARTIN- 505 AM CDT SAT JUN 20 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MARTIN AND FARIBAULT COUNTIES... AT 505 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR LEWISVILLE TO NEAR ARMSTRONG...AND MOVING EAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FAIRMONT...BLUE EARTH...WELLS...WINNEBAGO...TRUMAN...MINNESOTA LAKE...ELMORE...BRICELYN...EASTON...FROST...DELAVAN AND IOWA LAKE. THIS INCLUDES INTERSTATE 90 BETWEEN MILE MARKERS 102 AND 142. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR SOUTH CENTRAL MINNESOTA. LAT...LON 4385 9443 4384 9365 4350 9365 4350 9447 TIME...MOT...LOC 1005Z 270DEG 44KT 4390 9440 4343 9442 $$ JRB
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 20, 4:12 AM CDT, 53 minutes earlier.
Area forecast discussion, Jun 20, 4:12 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 412 AM CDT SAT JUN 20 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 412 AM CDT SAT JUN 20 2015 THUNDERSTORM COMPLEX/BOW WILL RACE EASTWARD ACROSS THE SOUTHERN HALF OF THE FORECAST AREA THIS MORNING. STRONG WINDS ARE THE PRIMARY CONCERN. DO EXPECT THE LINE TO BECOME MORE ELEVATED WITH TIME THUS DECREASING THE THREAT FOR SEVERE WINDS AS IT NEARS THE INTERSTATE 35 CORRIDOR. THERE IS SOME INDICATION THAT A WEAK WAKE LOW COULD DEVELOP...WITH A GOOD PORTION OF CENTRAL MN INTO WEST CENTRAL WI EXPERIENCING A 2-3 HOUR PERIOD OF 35-45 MPH WINDS THIS MORNING. MAY NEED TO ISSUE A WIND ADVISORY FOR A GOOD PORTION OF THE CWA. THE PRECIPITATION SHOULD END WEST OF I-35 BY 10 AM...WITH REDEVELOPMENT POSSIBLE DURING THE AFTERNOON EAST OF I-35 AND PRIMARILY IN WI. THERE COULD BE A FEW STRONG TO SEVERE STORMS WHERE THE REDEVELOPMENT OCCURS...MORE PROBABLE CLOSER TO THE IA BORDER. PRECIP SHOULD CLEAR OUT BY SUNSET...WITH CLEARING SKIES OVERNIGHT. COULD SEEM SOME PATCHY FOG FORM WITH THE SLACKENING WINDS AND RECENT PRECIP. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 412 AM CDT SAT JUN 20 2015 MINIMAL CHANGES WERE MADE TO THE LONG TERM PORTION OF THE FORECAST...WITH WESTERLIES DOMINATING AND PERIODIC PRECIP CHANGES AS WEAK EMBEDDED SHORTWAVES TRAVERSE THE FLOW. SUNDAY NIGHT-MONDAY STILL LOOKS TO BE THE BEST TIME FRAME FOR MEASURABLE PRECIP...WITH A FRONTAL SYSTEM MOVING THROUGH. HAVE INCLUDED 40-60 PERCENT POPS FOR THAT TIME FRAME. THE BAROCLINIC ZONE THEN STALLS SOUTH OF THE AREA THROUGH MID WEEK. THE 20.00Z GFS AND ECMWF SOLUTIONS HAVE IMPROVED AGREEMENT WITH THIS BOUNDARY STALLING FARTHER SOUTH THAN ORIGINALLY THOUGHT. HAVE THEREFORE REMOVED POPS FROM MONDAY EVE THROUGH TUE EVE FOR MOST AREAS. MAY EVENTUALLY BE ABLE TO REMOVE THEM FOR WEDNESDAY TOO. MODEL AGREEMENT DIVERGES NOTABLE AFTER WEDNESDAY...BUT BOTH GFS AND ECMWF MODELS BRING A SURFACE TROUGH ACROSS MN/WI IN THE LATE FRIDAY/SATURDAY TIMEFRAME. HAVE INCLUDED LOW CHANCE POPS AT THIS POINT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1135 PM CDT FRI JUN 19 2015 SHORT TERM MODELS CONTINUE TO ADVERTISE A LINE OF THUNDERSTORMS FORMING ACROSS SD AND MOVING EAST RAPIDLY ACROSS WESTERN AND INTO EASTERN MN BETWEEN 7-13Z. CURRENT REGIONAL RADAR DOES SUPPORT THIS SCENARIO AS TWO AREAS OF TSRA ARE DEVELOPING/CONTINUING TO FORM OVER CENTRAL SD...NE INTO SE ND. BASED ON THE SPEED OF THIS LINE...WIND GUSTS WILL ACCOMPANY THIS TSRA LINE...BUT CONFIDENCE IS LOW ON HOW WIDESPREAD 30-40 KT WINDS PROPAGATE EASTWARD. BEST SCENARIO IS TO HOLD ONTO A 2-3 HR PERIOD OF SHRA AND EMBEDDED TSRA STARTING AT KAXN/KRWF ARND 7-8Z...AND INTO KSTC BY 9-10Z. ALTHOUGH CIGS WILL LOWER IN THE VCNTY OF THE TSRA...THE BIG FACTOR IS THE VSBY WHICH IS LIKELY TO HOLD IN THE MVFR RANGE FOR 1-2 HRS...WITH SMALL PERIODS OF IFR/LIFR VSBY IN HEAVY RAINFALL. WILL HOLD ONTO THE 3SM TSRA...BUT CONFIDENCE IS HIGH FOR A SHORT PERIOD OF IFR VSBY OR LOWER. BEHIND THE MAIN COMPLEX OF SHRA/TSRA...MVFR/IFR CIGS WILL LIKELY DEVELOP SATURDAY MORNING...WITH A SLOW RISE DURING THE AFTN BEFORE VFR SATURDAY EVENING. KMSP... CONFIDENCE IS HIGH THAT A LINE OF TSRA/SHRA WILL MOVE ACROSS THE AIRFIELD BETWEEN 11-13Z. VCTS IS POSSIBLE AS EARLY AS 9Z WITH AN ISOLD TSRA AHEAD OF THIS LINE. THERE IS ALSO HIGH CONFIDENCE OF A PERIOD OF IFR/MVFR VSBY IN HEAVIER RAINFALL. THERE IS ALSO A POSSIBILITY OF WIND GUSTS ALONG THIS LINE OF 40 KTS. BUT CONFIDENCE IS TOO LOW FOR TIMING AND SPECIFICS. MVFR CIGS ARE ALSO LIKELY BEHIND THE MAIN AREA OF SHRA/TSRA...AND WILL LIKELY LAST UNTIL THE EARLY AFTN...WITH VFR CONDS SATURDAY EVENING. WINDS WILL BE GENERALLY S/SE AHEAD OF THIS TSRA COMPLEX...WITH WINDS SHIFTING TO THE WEST/NW BY THE AFTN. /OUTLOOK FOR KMSP/ SUN...VFR WITH TSRA/SHRA POSSIBLE SUNDAY NIGHT. WINDS W AT 5-10 KT. MON...VFR. WIND NW AT 5-10 KT. TUE...VFR. CHC TSRA/SHRA. WINDS E AT 5-10 KT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...LS LONG TERM...LS AVIATION...JLT
Hazardous weather outlook, Jun 20, 4:34 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 434 AM CDT SAT JUN 20 2015 MNZ041>044-047>051-054>059-064>068-073>076-082-083-091-092-210945- DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-REDWOOD-BROWN- NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- 434 AM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE ACROSS THE AREA THIS MORNING. THERE WILL BE A RISK FOR DAMAGING WINDS AS THIS LINE MOVES ACROSS MINNESOTA...PRIMARILY WEST OF THE INTERSTATE 35 CORRIDOR. TORRENTIAL DOWNPOURS LEADING TO PONDING OF WATER ON ROADWAYS WILL ALSO BE OF CONCERN. GUSTY WINDS TO 45 MPH MAY OCCUR IN THE WAKE OF THE THUNDERSTORM COMPLEX THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE FROM SUNDAY EVENING THROUGH MONDAY...AND AGAIN PERIODICALLY FROM WEDNESDAY NIGHT THROUGH FRIDAY. AT THIS TIME THE THREAT FOR SEVERE STORMS APPEARS LOW...ALTHOUGH HEAVY RAINFALL WILL BE OF CONCERN IN LOCATIONS THAT RECEIVE REPEATED BOUTS OF THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED OVER SOUTH CENTRAL MINNESOTA THIS MORNING. MNZ045-052-053-060>063-069-070-077-078-084-085-093-WIZ014>016- 023>028-210945- KANABEC-ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SCOTT- DAKOTA-RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 434 AM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE ACROSS THE AREA THIS MORNING. THERE WILL BE A RISK FOR STRONG WINDS AS THIS LINE MOVES ACROSS MINNESOTA...BUT ANY SEVERE WINDS ARE EXPECTED TO OCCUR WEST OF THE INTERSTATE 35 CORRIDOR. TORRENTIAL DOWNPOURS LEADING TO PONDING OF WATER ON ROADWAYS WILL ALSO BE OF CONCERN. GUSTY WINDS TO 45 MPH MAY OCCUR IN THE WAKE OF THE THUNDERSTORM COMPLEX THIS MORNING. THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON...PRIMARILY FROM SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN...EAST OF THE INTERSTATE 35 CORRIDOR. THERE IS A SMALL CHANCE OF SEVERE WEATHER IN STORMS THAT DEVELOP...MORE TOWARD THE IOWA BORDER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE FROM SUNDAY EVENING THROUGH MONDAY...AND AGAIN PERIODICALLY FROM WEDNESDAY NIGHT THROUGH FRIDAY. AT THIS TIME THE THREAT FOR SEVERE STORMS APPEARS LOW...ALTHOUGH HEAVY RAINFALL WILL BE OF CONCERN IN LOCATIONS THAT RECEIVE REPEATED BOUTS OF THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED.
In the hours before
Special weather statement, Jun 20, 4:06 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
406 AM CDT SAT JUN 20 2015
MNZ054-064-200930-
YELLOW MEDICINE-LAC QUI PARLE-
406 AM CDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT YELLOW MEDICINE AND LAC QUI
PARLE COUNTIES...
AT 406 AM CDT...A STRONG THUNDERSTORM WAS OVER BOYD...OR 10 MILES
SOUTHWEST OF MONTEVIDEO...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRANITE FALLS...CANBY...MADISON...DAWSON...CLARKFIELD...HANLEY
FALLS...PORTER...BOYD...BELLINGHAM...MARIETTA...CERRO GORDO AND
PROVIDENCE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
WEST CENTRAL MINNESOTA.
LAT...LON 4527 9645 4525 9629 4522 9627 4516 9605
4500 9583 4496 9582 4493 9573 4491 9572
4491 9568 4484 9557 4479 9550 4478 9553
4476 9549 4463 9574 4463 9645
TIME...MOT...LOC 0906Z 225DEG 40KT 4488 9592
JRBSpecial weather statement, Jun 20, 4:35 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 435 AM CDT SAT JUN 20 2015 MNZ091-201000- MARTIN- 435 AM CDT SAT JUN 20 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARTIN COUNTY... AT 434 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR MOUNTAIN LAKE TO ORLEANS...AND MOVING EAST AT 55 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FAIRMONT...SHERBURN...TRUMAN...TRIMONT...WELCOME...CEYLON...IOWA LAKE...OKAMANPEDAN LAKE...GRANADA...EAST CHAIN...NORTHROP AND DUNNELL. THIS INCLUDES INTERSTATE 90 BETWEEN MILE MARKERS 82 AND 111. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR SOUTH CENTRAL MINNESOTA. LAT...LON 4350 9485 4385 9486 4385 9426 4350 9425 TIME...MOT...LOC 0934Z 270DEG 46KT 4387 9494 4346 9507 JRB
Special weather statement, Jun 20, 4:44 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
444 AM CDT SAT JUN 20 2015
MNZ066-067-201015-
SIBLEY-MCLEOD-
444 AM CDT SAT JUN 20 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCLEOD AND SIBLEY
COUNTIES...
AT 444 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF COSMOS TO NEAR GIBBON...AND MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...GLENCOE...WINSTED...GAYLORD...ARLINGTON...LESTER
PRAIRIE...WINTHROP...HENDERSON...SILVER LAKE...BROWNTON...STEWART AND
GREEN ISLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTH CENTRAL MINNESOTA.
LAT...LON 4471 9453 4472 9450 4498 9450 4497 9401
4472 9401 4471 9392 4457 9389 4454 9391
4446 9393 4445 9447
TIME...MOT...LOC 0944Z 235DEG 45KT 4485 9473 4458 9447
JRBSpecial weather statement, Jun 20, 4:46 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
446 AM CDT SAT JUN 20 2015
MNZ049-051-057>059-201145-
STEARNS-KANDIYOHI-SHERBURNE-WRIGHT-MEEKER-
446 AM CDT SAT JUN 20 2015
...THUNDERSTORMS WITH HEAVY RAIN AND LOCALIZED MINOR FLOODING
EXPECTED...
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL CREATE THE POTENTIAL
FOR LOCALIZED FLOODING ACROSS THE FOLLOWING COUNTIES THROUGH 630
AM CDT...
STEARNS...KANDIYOHI...SHERBURNE...WRIGHT...MEEKER...
AT 444 AM CDT...RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH HEAVY
RAIN MOVING ACROSS THE AREA.
LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...WILLMAR...BUFFALO...ELK RIVER...ST. MICHAEL...OTSEGO...
MONTICELLO...BIG LAKE...ALBERTVILLE...LITCHFIELD...WAITE PARK AND
DELANO.
THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 165 AND
205.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4551 9351 4524 9352 4519 9366 4516 9364
4508 9376 4498 9380 4498 9450 4495 9451
4491 9525 4541 9525 4542 9513 4552 9513
TIME...MOT...LOC 0944Z 180DEG 0KT 4538 9417Special weather statement, Jun 20, 4:54 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
454 AM CDT SAT JUN 20 2015
MNZ074>076-082-083-201030-
WATONWAN-BROWN-LE SUEUR-BLUE EARTH-NICOLLET-
454 AM CDT SAT JUN 20 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLUE EARTH...
SOUTHEASTERN WATONWAN...EASTERN BROWN...NICOLLET AND SOUTHWESTERN LE
SUEUR COUNTIES...
AT 454 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEW ULM TO NEAR LEWISVILLE...AND MOVING EAST AT
50 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MANKATO...NORTH MANKATO...ST. PETER...LE SUEUR...LAKE CRYSTAL...EAGLE
LAKE...MAPLETON...NICOLLET...MADISON LAKE...ST. CLAIR...KASOTA AND
COURTLAND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTH CENTRAL MINNESOTA.
LAT...LON 4446 9440 4445 9375 4420 9374 4419 9377
4385 9377 4385 9440
TIME...MOT...LOC 0954Z 259DEG 45KT 4428 9441 4389 9445
JRBSpecial weather statement, Jun 20, 5:05 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 505 AM CDT SAT JUN 20 2015 MNZ091-092-201045- FARIBAULT-MARTIN- 505 AM CDT SAT JUN 20 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MARTIN AND FARIBAULT COUNTIES... AT 505 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR LEWISVILLE TO NEAR ARMSTRONG...AND MOVING EAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FAIRMONT...BLUE EARTH...WELLS...WINNEBAGO...TRUMAN...MINNESOTA LAKE...ELMORE...BRICELYN...EASTON...FROST...DELAVAN AND IOWA LAKE. THIS INCLUDES INTERSTATE 90 BETWEEN MILE MARKERS 102 AND 142. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR SOUTH CENTRAL MINNESOTA. LAT...LON 4385 9443 4384 9365 4350 9365 4350 9447 TIME...MOT...LOC 1005Z 270DEG 44KT 4390 9440 4343 9442 JRB
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:40 PM CDT | Special Weather Statement | MPX | Martin | 50 min |
| Jun 20, 3:59 AM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood, Yellow Medicine | 46 min |
| Jun 20, 4:06 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Yellow Medicine | 24 min |
| Jun 20, 4:14 AM CDT | Severe Thunderstorm Warning | MPX | Renville, Sibley | 46 min |
| Jun 20, 4:26 AM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Watonwan | 34 min |
| Jun 20, 4:35 AM CDT | Special Weather Statement | MPX | Martin | 25 min |
| Jun 20, 4:44 AM CDT | Special Weather Statement | MPX | McLeod, Sibley | 31 min |
| Jun 20, 4:46 AM CDT | Special Weather Statement | MPX | Kandiyohi, Meeker, Sherburne, Wright | 119 min |
| Jun 20, 4:54 AM CDT | Special Weather Statement | MPX | Blue Earth, Nicollet | 36 min |
| Jun 20, 5:40 AM CDT | Special Weather Statement | MPX | Freeborn | 35 min |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.